# SDR JR2R20250822036

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 19,529 hours, 11,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 17068300411
- Condition: Chafed
- Location: Door Handle
- Part time: 19,529 hours, 11,933 cycles
- Component: Door, Emb
- Component part number: 17068000467
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD PAX DOOR HANDLE BOX EXTERIOR SIDE IS CHAFED ALONG THE BOTTOM.
